# SDR DALA2017042903476

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BS 636, BL 0 AFT SIDE OF INTERCOSTAL ANGLE IS CRACKED IN CEILING. REPAIRED THE ANGLE IAW SRM 51-70-11-2R-1. CRACK FOUND TO BE 2 INCHES IN LENGTH.
